# SDR 0400996623

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 93,683 hours, 15,793 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Smoke
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, SMOKE EMITTED IN THE FLIGHT DECK.  FOLLOWED COM PROCEDURE AND THE SMOKE DISSIPATED AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE MAIN BATTERY AND BATTERY CHARGER.  OPERATIONAL CHECK GOOD.
